Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Lyapunov Exponents of Stochastic Dynamical Systems
Автор: Martin O.
Journal of Statistical Physics, Vol. 41, Nos. 1/2, 1985. p. 249-261.
It is shown that stochastic equations can have stable solutions. In particular, there exists stochastic dynamics for which the motion is both ergodic and stable, so that all trajectories merge with time. We discuss this in the context of Monte Carlo-type dynamics, and study the convergence of nearby trajectories as the number of degrees of freedom goes to infinity and as a critical point is approached. A connection with critical slowdown is suggested.